# SDR RAIA201103160001

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 28,825 hours, 26,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE MAINTENANCE FOUND THE PHOTO LUMINESCENT LIGHT STRIP LOOSE AT ROW 1A.  MAINTENANCE RE-SECURED THE LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
